Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Long term opiate addict, stopped it, taking tramadol, lowered dosage. Safe to exercise?

I have been a long term opiate addict. However, I stopped taking full agonist opiates around 15-16 days ago and started taking tramadol around 400mg a day 11 days ago, I lowered my use to around 300mg then 200mg then 100mg then back up to 200mg finally yesterday. I have been exercising all week and I am very overweight , 6 2 339lbs. Would it be dangerous to workout today since I am off the tramadol?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
i doesnt feel that it will be dangerous,u just try to carry on ur exercise
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor